Get your Health question answered in 3 easy steps

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from diarrhea. Getting dark greenish grey stool. How to get cured?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Sat, 8 Dec 2012 in Digestion and Bowels
Question: I have had the runs for over a week and today I have had to go two times already, plus the color has changed to a dark greenish grey. I feel as if I need to go again already, though I just got done using the bathroom not even ten minutes ago.
doctor
Answered by Dr. Grzegorz Stanko 20 minutes later
Hello!

Thank you for the query.

Your diarrheas are probably caused by bacterial infection. Especially if you had eaten something suspicious or have had antibiotics therapy recently. Greenish color is caused by accelerated stool passage. If there is any blood in stool or mucus in stool it can be caused by inflammatory intestines disease (like Crohn`s disease) or any other pathology in large intestine.
It is advisable for you to have soft diet for a couple of days, drink sufficient amount of water, have Loperamide 3x2 tablets for 2 days and Rifaximine 3x2 for 7 days tablets prescribed by your doctor.
If such treatment wont bring any improvement, some tests needs to be done including stool tests, abdominal ultrasound, full blood work with liver and pancreas enzymes, colonoscopy.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Procedures
Medical Topics

Recent questions on Piperidines

doctor1 MD

hi,
i'm swati .I've done stem cell hair transplant last year and have been using "hair for u lotion 2%" and "novophane" multi vitamin tablet for an year now.My hair growth is better than before but not best result.so i consulted my doc for change of medicine,he suggest me to use kera xl hair growth serum(night) along with minoxidil 5% (morning).and a long list of multivitamin tablets.One of my friends suggested me to use only kera xl hair growth serum at night.Is kera xl better than minoxil 2%?

doctor1 MD

Hello. My 25 yo son has lost his eyebrows, about 1/3 of the hair on his head and several patches all over his body. His dermatologist put him on steroids for 2 weeks and rogaine. Told him he would have to see another doctor for anything else. All his blood work looked normal. He is otherwise very healthy. Should I take him to an endocrinologist, another dermatologist, or a rheumatologist? I read good things about taking hydoxychloroquine.

doctor1 MD

Hi I am 28 years of age and am about 5ft 6". For the past 3 weeks I have had very strong abdominal cramps, The need to urinate all the time. I feel very tired and slight exertion takes my breath away. I have lost approx 4kg of weight in the past 4 weeks without trying. I have been diagnosed with IBS but this has been kept under control for the past 2 1/2 year with loperamide hydrocholoride with simeticone (imodium plus). I feel shivery but do not have a fever. What do you think could be the problem, my own doctor seams to have a feeling that I am pregnant and has there for not done any tests.

doctor1 MD

i m 26 year old male suffering from hair loss, i consulted a dermatologist he priscribed me 5% minoxidil hair4u oil , finalo 1mg & vb 7 forte capsule . i m usuing these medicine from the last 6 month is it ok to use the for such a long period or may have some side effects .so plz advice me can i continue with these medicine

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...